Tylenol Extra Strength eZ Tabs

25 customers are viewing this product.

Only 47 left in stock!

$5.99$19.99

Quantity:

Trust Tylenol Extra Strength eZ Tabs are tough on pain, but easy on your stomach, providing the effective relief you need.

For effective relief of:

  • Headaches
  • Aches and Pain
  • Fever

$5.99$19.99

Quantity:
Description

When you are suffering from aches and pains or a nagging headache, you are not yourself. You want fast, effective relief so that you can get back to normalÉ whatever your normal is.

Trust Tylenol Extra Strength eZ Tabs are tough on pain, but easy on your stomach, providing the effective relief you need.

For effective relief of:

  • Headaches
  • Aches and Pain
  • Fever

Format

Tylenol Extra Strength eZ Tabs (easy-to-swallow, sweet-coated tablets)

Dosage

Adult use only (12 years and older): Take 1 caplet or tablet every 4 Ð 6 hours. If pain or fever does not respond to 1 caplet or tablet, take 2 caplets or tablets at the next dose. Do not take more than 8 caplets or tablets per day.

Ingredients of Tylenol Extra Strength eZ Tabs

Medicinal Ingredients:

  • Medicinal Ingredient: Acetaminophen, 500 mg
  • Benefit: Pain reliever/Fever reducer

Non-Medicinal Ingredients (alphabetical):

Carnauba wax, cellulose, corn starch, FD&C red no. 40, FD&C yellow no. 6, hypromellose, iron oxide black, polyethylene glycol, polysorbate 80, povidone, sodium starch glycolate, stearic acid, sucralose, titanium dioxide.

Caution

Keep out of the reach of children. This package contains enough drugs to seriously harm a child. Do not use other drugs containing acetaminophen. Use the smallest effective dose. Do not take more than the maximum daily dose.

Overdose may result in severe or possibly fatal liver damage. Do not take if allergic to acetaminophen.

Consult a doctor if: Your symptoms last for more than 5 days or your fever lasts more than 3 days; You develop allergic reactions such as wheezing, rash or itching.

Ask a doctor or pharmacist before use if you: Are pregnant or breastfeeding; Have chronic alcoholism; or Have serious liver or kidney disease. Use only as directed by a doctor.

Warning

Do not use it if the carton is open or if the printed bottle neck band or inner foil seal is broken. Store at room temperature, 15Ð30¡C (59Ð86¡F).

Disclaimer: Please note, because the Pharmacy Operations and Drug Scheduling Act, categorise Iron Formula as schedule II drug, that means it requires professional intervention from the pharmacist when being sold. Although, prescription is not required but this supplement is only available through a pharmacist. After you place order online, you will receive a call from one of our licensed pharmacists for a consultation, after you have completed the consultation, product would be shipped.

Disclaimer: Additional product information can be found on the product by the manufacturer. If you have any concerns, please consult your pharmacist at the time of purchase otherwise feel free to contact us at 604 966 2383 during our operating hours.

Although we strive for accuracy on our website, ingredients, nutrition, and product descriptions are subject to change. Read and follow the product package label for the latest information. Ensure safety by keeping the product away from children.